MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump's display was blank.Blood glucose level at the time of the incident was 205 mg/dl.During troubleshooting, the customer mentioned that there was a crack on the screen and they were unable to see the upper right hand side of the display.The customer was advised that the insulin pump would be replaced and agreed to return the device for analysis.
 
Additional Manufacturer Narrative
The insulin pump had blank display due to moisture damage on electronics.Unable to perform idle current test, run current test, self test, off no power test, unexpected restart error test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test due to blank display.The insulin pump was received with minor scratched display window(not crack), cracked case at display window corners, cracked battery tube threads, cracked reservoir tube lip, cracked reservoir tube and missing end cap sticker.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6686019
Report Number2032227-2017-25821
Device Sequence Number1972697
Product Code OYC
UDI-Device Identifier00613994918758
UDI-Public(01)00613994918758
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAB
Device Catalogue NumberMMT-523LNAB
Device Lot NumberA000207446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2017
Initial Date Received by Manufacturer 06/10/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight200